# SDR DALA2024061005980

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 62,189 hours, 32,295 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Cable
- Condition: Broken
- Location: Vbv Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3123 -ATB- RETURNED TO SLC DUE TO LEFT ENGINE OVER TEMPERATURE. LEFT ENGINE HIGH EGT ON TAKEOFF AND AGAIN DURING CLIMB. CORRECTIVE ACTION: FOUND EIGHT O'CLOCK VBV DOOR CABLE BROKEN. REPLACED SAME, PERFORMED HIGH POWER RUN NO FURTHER ISSUES. (LP 5936084)
